# SDR CALA9600797

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER TO FLOOR BEAM ATTACHMENT U-CHANNEL HAD TWO 1 INCH CRACKS AT STA 500A, STRINGER 28R.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-20-1, FIGURE 7 AND 51-30-2.
